# SDR DXTA2014122305952

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N259QS
- Make and model: Amd FALCON2000
- Aircraft serial: 159
- Aircraft time: 10,911 hours, 6,708 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKING WAS NOTICEABLY DIMINISHED DURING TAXI.   RETRIEVED FAULT CODES.  SWITCHED BSCU 1 & 2 IAW MM 32-41-02-900-801 AND PERFORMED OPS TEST OF BSCU IAW MM 32-41-02-710-801. NO FAULTS NOTED. CHECKED CONDITION OF CONNECTORS AND SWITCHES, NO FAULTS NOTED.
